Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Correction to ``Galois extensions''


Author: Carl Faith
Journal: Proc. Amer. Math. Soc. 11 (1960), 670
MSC: Primary 16.00; Secondary 10.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0117225-X
Correction: Proc. Amer. Math. Soc. 11 (1960), 670.
Original Article: Proc. Amer. Math. Soc. 11 (1960), 670.
MathSciNet review: 0117225
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Carl Faith, Galois extensions in which every element with regular trace is a normal basis element, Proc. Amer. Math. Soc. vol. 9 (1958) pp. 222-229. MR 0095859 (20:2357)
  • [2] H. Tominaga, A note on Galois theory of primary rings, Math. J. Okayama Univ. vol. 8 (1958) pp. 117-123. MR 0105430 (21:4172)
  • [3] -, On normal basis theorem and strictly Galois extensions, Math. J. Okayama Univ. vol. 8 (1958) pp. 133-142. MR 0109836 (22:721)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.00, 10.00

Retrieve articles in all journals with MSC: 16.00, 10.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0117225-X
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society